Please use this identifier to cite or link to this item:
|Title||B¨acklund transformations for fourth-order Painlev´e-type equations|
In this paper we study new forms of B¨acklund transformations for fourth-order ordinary differential equations of Painlev´e-type. We present an algorithm which allows the construction of B¨acklund transformations between a given equation and a new fourth-order equation. The precise form of the new equations are also determined.
|Published in||IUG Journal for Natural Studies|
|Series||Volume: 14, Number: 2|
|Publisher||الجامعة الإسلامية - غزة|
|Files in this item|